Communications in Advanced Mathematical Sciences
Kapak Resmi
ISSN 2651-4001 | Periyot Yılda 4 Sayı | Başlangıç: 2018 | Yayıncı Emrah Evren Kara |

The main aim and scope of Communications in Advanced Mathematical Sciences (CAMS) (Commun. Adv. Math. Sci.) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Communications in Advanced Mathematical Sciences publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Communications in Advanced Mathematical Sciences has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every three months and four issues per year (March, June, September and December).

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by CAMS. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Communications in Advanced Mathematical Sciences aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology

Communications in Advanced Mathematical Sciences

ISSN 2651-4001 | Periyot Yılda 4 Sayı | Başlangıç: 2018 | Yayıncı Emrah Evren Kara |
Kapak Resmi

487

792

The main aim and scope of Communications in Advanced Mathematical Sciences (CAMS) (Commun. Adv. Math. Sci.) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Communications in Advanced Mathematical Sciences publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Communications in Advanced Mathematical Sciences has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every three months and four issues per year (March, June, September and December).

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by CAMS. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Communications in Advanced Mathematical Sciences aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology
Volume: 1 Issue: 2 Son Sayı
Cilt 1 - Sayı 2 - Ara 2018
  1. Norm-Attainability and Range-Kernel Orthogonality of Elementary Operators
    Sayfalar 91 - 98
    Bernard Okelo
  2. Modifications of Strongly Nodec Spaces
    Sayfalar 99 - 112
    Renukadevi V, Vadakasi S
  3. Mixed-Type Functional Differential Equations: A $C_{0}$-Semigroup Approach
    Sayfalar 113 - 125
    Luis Gerardo Mármol, Carmen Judith Vanegas
  4. On the Periodic Solutions of Some Systems of Difference Equations
    Sayfalar 126 - 136
    E. M. Elsayed, H. S. Gafel
  5. L-Fuzzy Invariant Metric Space
    Sayfalar 137 - 141
    Servet Kütükçü
  6. On Bicomplex Pell and Pell-Lucas Numbers
    Sayfalar 142 - 155
    Fügen Torunbalcı Aydın
  7. On Growth and Approximation of Generalized Biaxially Symmetric Potentials on Parabolic-Convex Sets
    Sayfalar 156 - 162
    Devendra Kumar
  8. Fixed Point Sets of Multivalued Contractions and Stability Analysis
    Sayfalar 163 - 171
    Nikhilesh Metiya, Binayak S. Choudhury, Sunirmal Kundu